STRYKER ORTHOPAEDICS-MAHWAH X3 TRIATHLON CS INSERT #3 11MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Back to Search Results |
| Catalog Number |
5531G311 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Injury (2348)
| Date of Event |
11/25/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
Event or Problem Description
It was reported that a poly swap of the patient's right knee was performed.Intra-operatively, the posterior lateral aspect of the insert was found to be fractured.Rep will try to obtain more information pertinent to the case, and will try to obtain the implant for return.